Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 1, 2013, 7:42 PM CDT for Coke County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2013, 7:42 PM CDT (00:42 UTC)
- Expired
- May 1, 2013, 8:15 PM CDT
- In force
- 33 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Coke County, TX
The radar
The San Angelo radar (KSJT), 58 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 4:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.7 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1759 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 2632 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:40 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 1, 6:40 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
640 PM CDT WED MAY 1 2013
.DISCUSSION...
LOOK FOR VERY CHALLENGING FLIGHT WEATHER CONDITIONS ACROSS WEST
CENTRAL TEXAS FOR THE NEXT 24 HOURS. AVIATION BELOW HAS DETAILS.
&&
.AVIATION...
A STRONG COLD FRONT WILL PUSH SOUTH ACROSS WEST CENTRAL TEXAS
TONIGHT AND PRODUCE THUNDERSTORMS...ALONG WITH MVFR
CEILINGS...REDUCED VISIBILITY...A GUSTY NORTH WINDS. THE LATEST
RUC INDICATES THE LEADING EDGE OF THIS COLD FRONT WILL PUSH SOUTH
OF OUR INTERSTATE 10 CORRIDOR AROUND 08Z TONIGHT.
MEANWHILE...THUNDERSTORMS HAVE DEVELOPED...AND ARE
DEVELOPING...ALONG THE LEADING EDGE OF THIS FRONTAL BOUNDARY. SOME
OF THE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL.
BEHIND THE FRONT...I EXPECT OVERCAST MVFR CEILINGS AND LIGHT RAIN
TO DOMINATE WEST CENTRAL TEXAS FOR THE REMAINDER OF THIS FORECAST
PERIOD. ALSO...WATCH FOR VERY STRONG WINDS TOMORROW...ESPECIALLY
DURING THE AFTERNOON...AS COLD AIR MOVES INTO TEXAS FROM THE NORTH.
HUBER
&&
.PREV DISCUSSION... /ISSUED 513 PM CDT WED MAY 1 2013/
UPDATE...
AFTER COORDINATION WITH THE STORM PREDICTION CENTER...WE HAVE
ISSUED SEVERE THUNDERSTORM WATCH 146 WHICH WILL REMAIN IN EFFECT
UNTIL MIDNIGHT TONIGHT. I HAVE SENT A ZONE UPDATE TO INCLUDE THE
WATCH HEADLINE. AT THIS TIME...WE ARE THINKING THE MAIN THREAT
WILL BE DAMAGING WINDS.
HUBER
PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 1 2013/
SHORT TERM...
THE COLD FRONT...WHICH IS MORE OF A WIND SHIFT IN SOUTHERN
AREAS...HAS MADE IT INTO THE LOWER TRANS PECOS AREA...AND INTO OUR
EXTREME WESTERN COUNTIES. A WEAK SFC MESOLOW OR HEAT LOW CAN BE SEEN
IN RADAR DATA IN THE NORTHERN CONCHO VALLEY. TEMPERATURES HAVE
SOARED INTO THE UPPER 90S ACROSS THE CONCHO VALLEY WITH UPPER 80S TO
LOWER 90S ACROSS THE REST OF THE FORECAST AREA.
THERE IS STILL THE POSSIBILITY OF SOME ISOLATED STORMS DEVELOPING
THIS EVENING ACROSS THE SOUTHERN CONCHO VALLEY/NORTHERN EDWARDS
PLATEAU. WHILE SHEAR ISN/T THAT STRONG ACROSS THE AREA...WITH CAPE
VALUES JUST EAST OF THESE AREAS NOW EXCEEDING 3000 J/KG AT THE
SURFACE...ANY STORMS THAT DO DEVELOP WOULD QUICKLY BECOME STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS.
THE MAIN CAVEATS WITH THUNDERSTORMS IN OUR AREA IS THE LACK OF
STRONG UPPER LEVEL SUPPORT OR A WELL DEFINED SFC FOCUS.
OVERNIGHT...THE COLD FRONT WILL SURGE SOUTHWARD...AND ADDITIONAL
ELEVATED CONVECTION BEHIND THE FRONT IS POSSIBLE. WITH INSTABILITY
DECREASING OVERNIGHT...EXPECT LESS OF A CHANCE FOR SEVERE
THUNDERSTORMS...BUT THERE COULD STILL BE THUNDERSTORMS THAT PRODUCE
SOME SMALL HAIL AND GUSTY WINDS.
MUCH COLDER AIR WILL MOVE INTO THE AREA BEHIND THE COLD FRONT FOR
TOMORROW...AND WINDS WILL ALSO BE QUITE STRONG...LIKELY 20 TO 35 MPH
THROUGHOUT THE AREA WITH GUSTS APPROACHING 45 MPH AT TIMES. THIS
WILL BE DUE TO STRONG PRESSURE RISES ASSOCIATED WITH A 1040+ MB
SURFACE HIGH MOVING INTO THE AREA. THURSDAY WILL BE A COLD...
CLOUDY...WINDY DAY WITH SOME SCATTERED SHOWERS AT TIMES. A WIND
ADVISORY WILL BE IN EFFECT FROM EARLY TOMORROW MORNING THROUGH
TOMORROW EVENING.
LONG TERM...
THURSDAY NIGHT THROUGH FRIDAY NIGHT...COLD TEMPERATURES ARE EXPECTED
THURSDAY NIGHT AS STRONG SURFACE HIGH SETTLES IN ALONG WITH GOOD LOW
LEVEL COLD AIR ADVECTION. LOWS BY FRIDAY MORNING WILL BE IN THE 30S.
A FEW UPPER 20S ARE POSSIBLE IF WINDS CAN DECOUPLE...THAT MAY BE A
PROBLEM DUE TO THE WINDS STAYING UP. THE NAM MOS GUIDANCE HAS A LOW
OF 23 AT JUNCTION FRIDAY MORNING WHICH IS PRETTY AMAZING FOR MAY
3. WILL GO WITH A FREEZE WATCH FOR LATE THURSDAY NIGHT AND FRIDAY
MORNING ACROSS ALL OF WEST CENTRAL TEXAS. TEMPERATURES WILL
MODERATE SOME FRIDAY WITH HIGHS IN THE 60S. ANOTHER COLD NIGHT FOR
FRIDAY NIGHT WITH LOWS MAINLY IN THE 30S. FREEZING TEMPERATURES
ARE POSSIBLE SATURDAY MORNING MAINLY ACROSS THE HEARTLAND AND
NORTHWEST HILL COUNTRY AS WINDS WILL HAVE A BETTER CHANCE TO
DECOUPLE SETTING UP IDEAL RADIATIONAL COOLING. SEE CLIMATE
INFORMATION BELOW FOR SPECIFICS.
SATURDAY THROUGH WEDNESDAY...EXPECT A WARMING TREND THROUGH THE
PERIOD...WITH HIGHS IN THE 80S MONDAY THROUGH WEDNESDAY. THE GFS
MODEL IS INDICATING AN UPPER LEVEL TROF UNDERCUTTING A RIDGE OVER
THE PACIFIC NORTHWEST. SOME OF THIS ENERGY MAY MOVE INTO THE
SOUTHERN PLAINS AS A DRYLINE DEVELOPS TO OUR WEST BY MIDDLE OF NEXT
WEEK. FORECAST CONFIDENCE IS LOW AT THIS TIME AND ALL OF WEST CENTRAL
TEXAS IS CURRENTLY IN SEVERE OR GREATER DROUGHT CONDITIONS. KEEPING
THE FORECAST DRY FOR NOW.
CLIMATE...
.RECORD LOWS POSSIBLE FRIDAY AND SATURDAY...
ABILENE MAY 3 - FORECAST LOW 34 (RECORD LOW 37 IN 2011)
MAY 4 - FORECAST LOW 37 (RECORD LOW 33 IN 1907)
ALL TIME LOW TEMPERATURE FOR MAY - 33
SAN ANGELO MAY 3 - FORECAST LOW 32 (RECORD LOW 37 IN 2011)
MAY 4 - FORECAST LOW 36 (RECORD LOW 39 IN 1945)
ALL TIME RECORD LOW FOR MAY - 35
&&
.PRELIMINARY POINT TEMPS/POPS...
ABILENE 39 46 34 62 37 / 50 30 5 0 0
SAN ANGELO 45 48 32 66 36 / 50 30 5 0 0
JUNCTION 51 53 30 68 33 / 50 40 5 0 0
&&
.SJT WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...
CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...KIMBLE...
MASON...MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...
SCHLEICHER...SHACKELFORD...STERLING...SUTTON...TAYLOR...
THROCKMORTON...TOM GREEN.
WIND ADVISORY FROM 4 AM TO 7 PM CDT THURSDAY FOR THE FOLLOWING
ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...
FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...
MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...
STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM GREEN.
&&
HUBERHazardous weather outlook, May 1, 3:54 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 354 PM CDT WED MAY 1 2013 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-022100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 354 PM CDT WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT...AS A STRONG COLD FRONT MOVES THROUGH THE AREA. A FEW OF THESE STORMS MAY REACH SEVERE LEVELS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN IMPACTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDY CONDITIONS ARE EXPECTED THURSDAY BEHIND THE COLD FRONT WITH NORTH WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE AREA FROM EARLY THURSDAY MORNING THROUGH THURSDAY EVENING. MUCH COLDER CONDITIONS WILL ALSO FOLLOW THE COLD FRONT FOR THURSDAY AND THURSDAY NIGHT. BY FRIDAY MORNING...TEMPERATURES MAY FALL INTO THE MID AND UPPER 30S. RESIDENTS OF WEST CENTRAL TEXAS WITH COLD SENSITIVE PLANTS AND PETS SHOULD MONITOR CONDITIONS... AND BE PREPARED TO TAKE ANY APPROPRIATE ACTIONS. A FREEZE WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA FOR FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Special weather statement, May 1, 2:52 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 252 PM CDT WED MAY 1 2013 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-021200- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 252 PM CDT WED MAY 1 2013 ...VERY COLD AIR HEADED INTO WEST CENTRAL TEXAS TONIGHT AND THURSDAY... A STRONG COLD FRONT WILL AFFECT ALL OF WEST CENTRAL TEXAS TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE FRONT LATE THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD STRENGTHEN TO SEVERE LEVELS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. BEHIND THE FRONT ON THURSDAY...TEMPERATURES WILL BE 40 TO 50 DEGREES COLDER THAN TODAYS. LITTLE WARM UP IS EXPECTED...WITH STEADY OR SLOWLY FALLING TEMPERATURES. IN ADDITION TO THE COLD AIR...NORTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS NEAR 45 MPH POSSIBLE. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST...AND WILL LIKELY RESULT IN DIFFICULT DRIVING CONDITIONS ON EAST TO WEST ORIENTED ROADS...INCLUDING INTERSTATES 10 AND 20. TEMPERATURES WILL DROP INTO THE UPPER 20S TO MID 30S FRIDAY MORNING. A FREEZE IS POSSIBLE...ESPECIALLY IN RIVER VALLEYS AND LOW LYING AREAS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLET FOR THE LATEST INFORMATION REGARDING THIS COLD FRONT.
Local storm report, May 1, 5:29 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
529 PM CDT WED MAY 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG SWEETWATER 32.47N 100.41W
04/30/2013 NOLAN TX LAW ENFORCEMENT
NUMEROUS TREES KNOCKED DOWN ON TOP OF CARS. UNTILITY
POLES WERE ALSO KNOCKED DOWN.
&&
EVENT NUMBER SJT1300147
DOLLSpecial weather statement, May 1, 6:08 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
608 PM CDT WED MAY 1 2013
TXZ077-020015-
SCHLEICHER TX-
608 PM CDT WED MAY 1 2013
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR
SCHLEICHER COUNTY...
AT 603 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 9 MILES NORTHWEST OF THE INTERSECTION
OF US-190 AND RANCH ROAD 2084...OR ABOUT 13 MILES NORTHEAST OF
ELDORADO...MOVING SOUTHEAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-190 AND RANCH ROAD 2084 BY 710 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
THURSDAY MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3096 10055 3109 10044 3108 10042 3094 10015
3081 10028
TIME...MOT...LOC 2308Z 309DEG 7KT 3097 10042
15Local storm report, May 1, 6:23 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
623 PM CDT WED MAY 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG SWEETWATER 32.47N 100.41W
04/30/2013 NOLAN TX LAW ENFORCEMENT
NUMEROUS TREES KNOCKED DOWN ON TOP OF CARS. UTILITY
POLES WERE ALSO KNOCKED DOWN.
&&
CORRECTED REMARKS
EVENT NUMBER SJT1300147
DOLLSpecial weather statement, May 1, 6:38 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 638 PM CDT WED MAY 1 2013 TXZ066-020015- RUNNELS TX- 638 PM CDT WED MAY 1 2013 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR RUNNELS COUNTY... AT 636 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 9 MILES NORTHWEST OF NORTON...OR ABOUT 10 MILES SOUTHEAST OF BLACKWELL...MOVING SOUTHEAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WILMETH BY 700 PM CDT NORTON AND MAVERICK BY 715 PM CDT FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3197 9998 3178 10021 3197 10023 3200 10020 TIME...MOT...LOC 2338Z 310DEG 9KT 3197 10021 15
Special weather statement, May 1, 7:22 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 722 PM CDT WED MAY 1 2013 TXZ078-020100- SUTTON TX- 722 PM CDT WED MAY 1 2013 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR SUTTON COUNTY... POTENTIAL STORM HAZARDS INCLUDE... DANGEROUS LIGHTNING HEAVY RAINFALL GUSTY WINDS AND SMALL HAIL AT 713 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 12 MILES EAST OF THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864 TO 8 MILES NORTHWEST OF THE INTERSECTION OF I-10 AND RANCH ROAD 1989...OR ALONG A LINE EXTENDING FROM 28 MILES SOUTHEAST OF ELDORADO TO 16 MILES NORTHWEST OF SONORA...MOVING SOUTH AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! MODERATE TO HEAVY RAINFALL IS OCCURRING. POTENTIAL STORM IMPACTS INCLUDE... FIRE IGNITED BY LIGHTNING... LOCALIZED SHORT DURATION POWER OUTAGES... DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING... ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS... MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. * OTHER LOCATIONS IN THE ALERT INCLUDE BUT ARE NOT LIMITED TO THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864...THE INTERSECTION OF I-10 AND RANCH ROAD 1989 AND SONORA. THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 378 AND 412. THIS INCLUDES THE LOW WATER CROSSINGS... AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF SUTTON COUNTY. LAT...LON 3053 10013 3053 10094 3070 10095 3070 10014 TIME...MOT...LOC 0019Z 340DEG 11KT 3067 10018 3066 10087 15
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:22 PM CDT | Special Weather Statement | SJT | Sutton | 38 min |
| May 1, 7:33 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 42 min |
| May 1, 8:00 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 45 min |
| May 1, 8:04 PM CDT | Special Weather Statement | SJT | Sutton | 41 min |
| May 1, 8:20 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 40 min |
| May 1, 8:38 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 37 min |
| May 1, 9:07 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 38 min |
| May 1, 9:35 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman, Runnels | 55 min |
| May 1, 9:51 PM CDT | Special Weather Statement | SJT | Concho | 24 min |
| May 1, 9:56 PM CDT | Special Weather Statement | SJT | Brown, Coleman | 49 min |
| May 1, 10:19 PM CDT | Special Weather Statement | SJT | McCulloch | 41 min |
| May 1, 11:22 PM CDT | Special Weather Statement | SJT | McCulloch, Mason, San Saba | 53 min |
| May 2, 3:01 PM CDT | Freeze Warning | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.